# SDR DALA1035959864

- Difficulty date: November 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NOSE WHEEL WELL THROUGH ACCESS HOLE, STA 69, RBL 12 BULKHEAD IS CRACKED APPROX .5 INCH.  STOP DRILLED CRACK WITH A .250" HOLE ON WEB IN NOSE WHEEL WELL THROUGH ACCESS HOLE STA 69 RBL 12 BULKHEAD WEB, CRACK CONTAINED. FABRICATED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3 INSTALLED DOUBLER IAW SRM 53-01, FIG 2, SHEET 3. IDENTIFIED REPAIR IAW PROCESS STANDARD 900-5-1 NR 4 F.
